# SDR HSYA2012072512

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 24,188 hours, 30,852 cycles
- Engine: Pwa PT6T3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF AND UPON RETRACTION OF THE LANDING GEAR, THE RT NOSE GEAR INDICATED UP AND LOCKED AND THE LT MAIN GEAR INDICATED DOWN AND LOCKED.  PILOT ELECTED TO RETURN TO DEPARTURE. GEAR WAS SELECTED DOWN AND 3 DOWN AND LOCKED LIGHTS ILLUMINATED.  LANDING WAS UNEVENTFUL.  AT NO TIME WAS A GEAR UNSAFE INDICATION RECEIVED.  INSPECTED LANDING GEAR SYSTEM VISUALLY WITH NO STRUCTURAL DEFECTS NOTED.  OPEN
